MathSciNet Relay Station
MathSciNet bibliographic data
MR1407713 (97i:16035) 16W30 (11S23 14L15)
Underwood, Robert The group of Galois extensions over orders in $KC\sb {p\sp 2}$. Trans. Amer. Math. Soc. 349 (1997), no. 4, 1503–1514.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement